| Model Number |
1067.4645 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be returned for evaluation.The patient may suffer from asd after a fixation surgery due to several clinical reasons, despite use of implants that are fully functional; however, no determinations could be made as to the cause of the reported issue.
Event or Problem Description
It was reported there was a revision to remove and replace creo screws due to patient having adjacent segment disease (asd).This event occurred in japan.